Alert archive / Minnesota / Flash Flood Warnings in 2022
Flash Flood Warning 1, NWS Grand Forks, ND
NWS Grand Forks, ND issued this flash flood warning at Apr 23, 2022, 11:13 AM CDT for Polk County, Minnesota; Grand Forks County, North Dakota. It was in force for 9 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 23, 2022, 11:13 AM CDT (16:13 UTC)
- Expired
- Apr 23, 2022, 7:45 PM CDT
- In force
- 9 hr
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
- Flood severity
- None
Counties Polk County, MN, Grand Forks County, ND
The radar
The Fargo/Grand Forks radar (KMVX), 40 km from the middle of the area, began a volume at 16:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 23, 11:15 AM CDT | FLOOD | Grand Forks, ND | PUBLIC POSTED VIDEO OF HEAVILY FLOODED OF N 55TH ST. |
| Apr 23, 11:52 AM CDT | FLOOD | Thompson, ND | SIGNIFICANT FLOODING REPORTED IN THOMPSON WATER IS REACHING A LOCAL PATHWAY BRIDGE VIA FACEBOOK. |
| Apr 23, 12:34 PM CDT | FLOOD | 5 Ene Thompson, ND | REPORTS OF COLE CREEK HAS REACHED AN ESTIMATED DEPTH OF 25FT AND USUAL DEPTH IS 3 FT RELAYED VIA FACEBOOK. |
| Apr 23, 1:42 PM CDT | HEAVY RAIN 2 | Grand Forks, ND | RAIN REPORTED POURING INTO PLATO'S CLOSET NEAR COLUMBIA CAUSING CLOSURE YESTERDAY. |
| Apr 23, 4:37 PM CDT | FLASH FLOOD | 1 E Thompson, ND | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| Apr 23, 6:33 PM CDT | FLASH FLOOD | 1 E Grand Forks, ND | REPORT FROM MPING: STREET/ROAD FLOODING; STREET/ROAD CLOSED; VEHICLES STRANDED. |
| Apr 23, 6:56 PM CDT | FLASH FLOOD | Grand Forks, ND | FLOODING OVER 32ND AVENUE NEAR COLUMBIA MALL. |
| Apr 23, 7:16 PM CDT | FLASH FLOOD | Grand Forks, ND | WATER OVER ROADWAYS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 324 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
International Fa, MN (KINL), launched 12:00Z, 4.2 hours before the alert went out and 290 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 516 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 163 m²/s²
- 0-3 km storm-relative helicity
- 227 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
156
WGUS53 KFGF 231613
FFWFGF
MNC119-NDC035-240045-
/O.NEW.KFGF.FF.W.0001.220423T1613Z-220424T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Grand Forks ND
1113 AM CDT Sat Apr 23 2022
The National Weather Service in Grand Forks has issued a
* Flash Flood Warning for...
West Central Polk County in northwestern Minnesota...
Southeastern Grand Forks County in northeastern North Dakota...
* Until 745 PM CDT Saturday.
* At 1113 AM CDT, the public reported thunderstorms producing heavy
rain across the warned area. Between 1 and 2 inches of rain have
fallen. Additional rainfall amounts of 0.5 to 1 inch are possible
in the warned area. Isolated totals of 1 to 2 inches or higher
are possible this afternoon in heavier thunderstorms. Flash
flooding is already occurring.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Grand Forks, East Grand Forks, Thompson and Merrifield.
This includes the following highways...
Interstate 29 between mile markers 129 and 143.
Localized flash flooding is ongoing in the cities of Thompson and
Grand Forks. Additional rainfall is anticipated today.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4775 9712 4797 9713 4798 9699 4777 9694
FLASH FLOOD...OBSERVED
$$
Perroux1 follow-up statement
746
WGUS73 KFGF 232056
FFSFGF
Flash Flood Statement
National Weather Service Grand Forks ND
356 PM CDT Sat Apr 23 2022
MNC119-NDC035-240045-
/O.CON.KFGF.FF.W.0001.000000T0000Z-220424T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Polk MN-Grand Forks ND-
356 PM CDT Sat Apr 23 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 745 PM CDT THIS
EVENING FOR WEST CENTRAL POLK AND SOUTHEASTERN GRAND FORKS
COUNTIES...
At 356 PM CDT, ongoing flooding was occurring around the Grand Forks
and Thompson areas. Additional thunderstorms are currently tracking
north towards the warned area.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Public reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Grand Forks, East Grand Forks, Thompson and Merrifield.
This includes the following highways...
Interstate 29 between mile markers 129 and 143.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Safety message - Turn around, don't drown. Don't travel through
flooded areas. Most flood deaths occur in vehicles.
Please report observed flooding to local emergency services or law
enforcement and request they pass this information to the National
Weather Service when you can do so safely.
&&
LAT...LON 4775 9712 4797 9713 4798 9699 4777 9694
FLASH FLOOD...OBSERVED
$$
PerrouxWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this flash flood warning went out at Apr 23, 6:51 AM CDT, 4 hours 22 minutes earlier.
Area forecast discussion, Apr 23, 6:51 AM CDT, 4 hours 22 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
651 AM CDT Sat Apr 23 2022
.UPDATE...
Issued at 651 AM CDT Sat Apr 23 2022
Most of the thunderstorm activity has now shifted along and north
of highway 2 and is moving quickly northward. The rainfall
intensity has been up and down, but when it has been heavier, it
is accumulating quickly. Have been issuing areal flood warnings
along these heavier bands lifting northward. With around 1 inch of
rain falling over the course of an hour or so, the ground just
doesn't have any ability to soak it in. Therefore it is running
off into the ditches and low areas. This band is lifting northward
at a pretty decent rate now, so think the heaviest rain should
end in the next few hours. After that there should be somewhat of
a break until the next severe potential this afternoon.
&&
.SHORT TERM...(Today through Sunday)
Issued at 335 AM CDT Sat Apr 23 2022
The main short term issues remain the same as they have been the
past few days...heavy rainfall early this morning, severe weather
this afternoon, and then gusty northwest winds and snowfall late
tonight and Sunday.
As of early this morning, the Colorado Low was located over south
central South Dakota. A warm front extended out to the east of the
low, where Huron and Watertown were both about 70 degrees with a
dewpoint around 60. As this mild and moist air has been pushing
further northward, it is encountering colder air. This has been
producing some fog across the southern Red River Valley into
adjacent areas of west central Minnesota. An inverted trough also
extended north of the low, up toward the Minot area. This has kept
winds from the east-northeast across the FA. Outside of any
thunder activity, winds have been much lower than other areas to
the west and south. Areas with showers and storms have been able
to mix down some stronger wind gusts at times. As for the heavy
rainfall potential yet tonight, will be watching urban areas like
Fargo-Moorhead-West Fargo and Grand Forks-East Grand Forks. Could
see some puddles start to develop if stronger echoes hold over any
of these areas for a longer period of time. The threat is there
too for the rural areas along and north of highway 200, which had
the heavier snow not too long ago.
Moving into the severe weather threat today, it will likely depend
on the fog/low clouds clearing out. As it stands right now, there
is fairly widespread coverage of both. The surface low is expected
to track north-northeast and should be located over north central
or northeast South Dakota by 18z, then somewhere near Fargo by 00z
Sun. This track continues to be slower and slightly further west.
This shift is reflected in the update to the SPC Day 1 Convective
Outlook graphic, which has shunted the slight risk for severe
weather further west...which now includes southeast and east
central North Dakota, as well as the Minnesota areas it had
before. Timing from the previous graphics still looks good, the
afternoon hours being the prime time, and the full spectrum of
hazards still look possible. The latest high resolution models
show a full spectrum of possibilities, so overall confidence in
how this afternoon may develop is not that high. More confident
in the timing, with initiation likely in the early afternoon, and
cells racing eastward out of the FA by late afternoon or early
evening.
As for the flooding threat with this afternoon/evening convection,
it will have to be watched. The coverage of storms should be
lower, but storms can dump heavy amounts of rain quickly. These
storms should also be moving quickly. Training could occur in some
areas, but again, confidence is lower there. The extreme
temperature gradient from northwest to southeast will occur, but
exactly how warm it gets will depend on the clearing. The forecast
currently shows around 70F at Fergus Falls to the mid 30s around
Cando. These warmer temperatures will push out quickly tonight
into Sunday. Gusty northwest winds will move in along with some
snow. Areas along and north of the I94 corridor should see a
dusting of snow late tonight, Sunday, into Sunday evening. The
Devils Lake region could still see up to 2 inches or so.
.LONG TERM...(Sunday night through Friday)
Issued at 335 AM CDT Sat Apr 23 2022
Impacts across the extended period look to be minimal as the H5
Colorado Low moves out of the area. Snow chances come to an end
prior to sunrise Monday morning, with partial clearing during the
afternoon. Monday's temperatures will be well below average, with
highs only reaching the upper 20s to middle 30s. After a cold night
Monday into Tuesday, return flow brings slightly warmer air back
into the area, with highs in the middle 30s to middle 40s.
The warmup continues into Wednesday and Thursday as highs climb into
the 40s and 50s under a developing, but progressive, H5 ridge. This
will push to the east late next week, giving way for another chance
for showers and possibly a thunderstorm or two. At this time, the
temperature profile looks to keep most or all or the precipitation
liquid.
&&
.AVIATION...(For the 12Z TAFS through 12Z Sunday morning)
Issued at 651 AM CDT Sat Apr 23 2022
Challenging set of TAFs for a number of reasons. Wind speeds have
been up and down all night, but as the main rain band pushes off
to the north, they should hold more consistently in the 15 to 25
mph range. With the proximity of the surface low, and exactly
where it tracks, could bring wide ranging wind directions and
speeds. Think once this main band along highway 2 lifts northward
over the next few hours, there should be somewhat of a break. Low
confidence on exactly what ceilings will do. Models are trying to
bring some clearing into southeast North Dakota and west central
Minnesota, so ceilings could rise and potentially scatter out at
KFAR and KBJI, maybe even KGFK. The window for severe storms this
afternoon will likely be in the mid to late afternoon. Overall,
don't think that window will be for too long at any one site.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...Flood Watch through this evening for NDZ006>008-014>016-024-
026>030-038-054.
MN...Flood Watch through this evening for MNZ001-002-004>009-013>017-
022-023.
UPDATE...Godon
SHORT TERM...Godon
LONG TERM...Lynch
AVIATION...GodonHazardous weather outlook, Apr 23, 6:06 AM CDT, 5 hours 7 minutes before
Hazardous Weather Outlook National Weather Service Grand Forks ND 606 AM CDT Sat Apr 23 2022 MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024- 026>030-038-039-049-052>054-241115- West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods- West Marshall-East Marshall-North Beltrami-Pennington-Red Lake- East Polk-North Clearwater-South Beltrami-Mahnomen- South Clearwater-Hubbard-West Becker-East Becker-Wilkin- West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier- Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks- Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland- Western Walsh- 606 AM CDT Sat Apr 23 2022 This hazardous weather outlook is for portions of eastern North Dakota, west central and northwest Minnesota. .DAY ONE...Today and Tonight Scattered thunderstorms will continue across the area this morning. If these storms linger or train across any area, minor overland flooding or flash flooding are possible. Scattered severe thunderstorms are possible this afternoon into the early evening, mainly across east central and southeast North Dakota into areas along and south of highway 2 in Minnesota. Hail up to 1.50 inches, wind gusts to 60 mph, and an isolated tornado are possible. Minor overland flooding or flash flooding could also occur. More light snow will spread into areas west of Devils Lake late tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday Light snow will continue Sunday into Sunday evening. Most areas can expect a dusting, but the Devils Lake region could see around 2 inches. Northwest wind gusts up to 50 mph are also possible along and west of the Red River Valley Sunday into Sunday evening. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this afternoon.
In the hours before
Local storm report, Apr 23, 10:21 AM CDT, 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1021 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1019 AM HEAVY RAIN CASSELTON 46.90N 97.21W
04/23/2022 M1.65 INCH CASS ND PUBLIC
REPORT RELAYED VIA SOCIAL MEDIA.
&&Local storm report, Apr 23, 10:24 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1024 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0927 AM FLOOD CASSELTON 46.90N 97.21W
04/23/2022 CASS ND PUBLIC
1.65IN FELL IN CASSELTON FROM 8AM FRIDAY TO
8AM SATURDAY.
&&Local storm report, Apr 23, 10:35 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1035 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 AM FLOOD 3 NE THOMPSON 47.81N 97.06W
04/23/2022 GRAND FORKS ND NWS EMPLOYEE
I-29 BETWEEN GRANDFORKS-THOMPSON OVERLAND
FLOODING BETWEEN HILLSBORO-HALSTAD DITCHES
FULL.
&&Local storm report, Apr 23, 10:46 AM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1046 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1115 AM HAIL 3 SW DOROTHY 47.90N 96.49W
04/22/2022 NULLNAN INCH POLK MN PUBLIC
PEA SIZED HAIL ACUMMULATION ESTIMATED TO BE
0.5 INCHES.
&&Local storm report, Apr 23, 10:53 AM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1053 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 AM HEAVY RAIN 5 N BAGLEY 47.60N 95.40W
04/23/2022 M3.25 INCH CLEARWATER MN PUBLIC
CITIZEN REPORTED A MEASURED 3.25 INCHES OF
RAIN OVERNIGHT VIA FACEBOOK.
&&Local storm report, Apr 23, 11:04 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND FORKS ND
1104 AM CDT SAT APR 23 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1102 AM HEAVY RAIN LENGBY 47.51N 95.63W
04/23/2022 M4.50 INCH POLK MN PUBLIC
PUBLIC REPORTS OF 4.5INCHES OF MEASURED RAIN
ON SOCIAL MEDIA.
&&The office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 10:06 PM CDT | Severe Thunderstorm Warning | FGF | Clay, Wilkin | 29 min |
| Apr 23, 12:15 AM CDT | Special Weather Statement | FGF | Clearwater | 60 min |
| Apr 23, 2:50 AM CDT | Special Weather Statement | FGF | Clearwater | 40 min |
| Apr 23, 3:57 AM CDT | Special Weather Statement | FGF | Beltrami, Clearwater | 48 min |
| Apr 23, 4:32 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Mahnomen, Norman, Pennington, Polk and 1 more | 11 hr |
| Apr 23, 4:51 AM CDT | Special Weather Statement | FGF | Pennington, Red Lake | 39 min |
| Apr 23, 5:35 AM CDT | Special Weather Statement | FGF | Beltrami | 25 min |
| Apr 23, 6:03 AM CDT | Special Weather Statement | FGF | Beltrami | 57 min |
| Apr 23, 6:18 AM CDT | Areal Flood Warning | FGF | Marshall, Pennington, Polk | 10 hr |
| Apr 23, 7:20 AM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Hubbard, Lake of the Woods, Marshall, Pennington and 1 more | 18 hr |
| Apr 23, 8:00 AM CDT | River Flood Warning | FGF | Pennington | 4 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 27 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Polk | 12 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Norman | 6 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 8:56 AM CDT | River Flood Warning | FGF | Clay | 5 days |
| Apr 23, 10:13 AM CDT | River Flood Warning | FGF | Roseau | 4 days |
| Apr 23, 11:32 AM CDT | River Flood Warning | FGF | Norman | 28 days |
| Apr 23, 11:58 AM CDT | Flash Flood Warning | FGF | Clearwater | 6 hr |
| Apr 23, 1:03 PM CDT | Flash Flood Warning | FGF | Clearwater, Polk, Red Lake | 6 hr |
| Apr 23, 1:27 PM CDT | Wind Advisory | FGF | Clay, Grant, Otter Tail, Wilkin | 5 hr |
| Apr 23, 3:56 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 49 min |
| Apr 23, 4:05 PM CDT | Winter Weather Advisory | FGF | Kittson, Marshall, Polk | 42 hr |
| Apr 23, 4:47 PM CDT | Areal Flood Warning | FGF | Marshall, Pennington, Polk | 4 days |
| Apr 23, 5:03 PM CDT | Special Weather Statement | FGF | Norman | 27 min |
| Apr 23, 5:10 PM CDT | Areal Flood Warning | FGF | Becker, Clearwater, Mahnomen, Polk, Red Lake | 4 days |
| Apr 23, 5:22 PM CDT | Flash Flood Warning | FGF | Norman | 6 hr |
| Apr 23, 5:28 PM CDT | Special Weather Statement | FGF | Polk | 32 min |
| Apr 23, 5:36 PM CDT | Severe Thunderstorm Warning | FGF | Polk | 24 min |
| Apr 23, 6:00 PM CDT | Special Weather Statement | FGF | Polk | 45 min |
| Apr 23, 6:09 PM CDT | Areal Flood Warning | FGF | Beltrami, Clearwater, Mahnomen, Norman, Pennington, Polk and 1 more | 4 days |
| Apr 23, 6:26 PM CDT | Flash Flood Warning | FGF | Polk | 6 hr |
| Apr 22, 9:14 PM CDT | Severe Thunderstorm Warning | FGF | Cass, Richland | 46 min |
| Apr 22, 11:29 PM CDT | Special Weather Statement | FGF | Ransom, Richland, Sargent | 61 min |
| Apr 23, 10:24 AM CDT | River Flood Warning | FGF | Cass | 3 days |
| Apr 23, 10:37 AM CDT | River Flood Warning | FGF | Walsh | 10 days |
| Apr 23, 10:40 AM CDT | River Flood Warning | FGF | Pembina | 22 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 39 days |
| Apr 23, 10:42 AM CDT | River Flood Warning | FGF | Cass | 40 days |
| Apr 23, 11:29 AM CDT | River Flood Warning | FGF | Richland | 24 hr |
| Apr 23, 1:50 PM CDT | Tornado Warning | FGF | Richland | 40 min |
| Apr 23, 2:28 PM CDT | Tornado Warning | FGF | Cass, Ransom, Richland | 47 min |
| Apr 23, 3:11 PM CDT | Severe Thunderstorm Warning | FGF | Barnes, Cass, Steele, Traill | 49 min |
| Apr 23, 3:17 PM CDT | Areal Flood Advisory | FGF | Cass, Richland | 3 hr |
| Apr 23, 3:30 PM CDT | Tornado Warning | FGF | Barnes | 11 min |
| Apr 23, 3:50 PM CDT | Areal Flood Advisory | FGF | Cass, Traill | 3 hr |
| Apr 23, 4:02 PM CDT | Wind Advisory | FGF | Barnes, Cass, Grand Forks, Ransom, Richland, Sargent and 2 more | 27 hr |
| Apr 23, 4:18 PM CDT | Flash Flood Warning | FGF | Cass, Grand Forks, Traill | 6 hr |
| Apr 23, 4:46 PM CDT | Special Weather Statement | FGF | Grand Forks | 29 min |
| Apr 23, 6:02 PM CDT | Areal Flood Warning | FGF | Steele | 22 hr |
Nearby
Flash Flood Warnings in Minnesota, 2022Flash Flood Warnings in North Dakota, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.